# SDR QXEA200700624

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,186 hours, 15,413 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2196: ENGINE ADPT HEAT NR 1 CAUTION ANNC-ON DURING PUSH OUT OF THE GATE.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE PERFORMED OPS TEST OF THE ENGINE AIR INTAKE ANIT-ICING IAW Q400 AMM TASK 30-21-00-710-801.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
